Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 511, NWS Jackson, MS

June 25, 20084 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 25, 2008, 12:59 PM CDT for 4 counties in Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2008, 12:59 PM CDT (17:59 UTC)
Expired
Jun 25, 2008, 1:45 PM CDT
In force
46 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Copiah County, MS, Franklin County, MS, Jefferson County, MS, Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2008-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 986 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2008-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
986 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 251758
SVRJAN
MSC029-037-063-085-251845-
/O.NEW.KJAN.SV.W.0511.080625T1759Z-080625T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1259 PM CDT WED JUN 25 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
  NORTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  NORTHEASTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 145 PM CDT

* AT 1259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CASEYVILLE...OR 14 MILES NORTHWEST OF BROOKHAVEN...AND MOVING
  NORTHEAST AT 8 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALLEN BY 110 PM CDT...
  6 MILES NORTHWEST OF LOYD STAR BY 125 PM CDT...
  9 MILES SOUTHEAST OF BARLOW BY 130 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3188 9062 3171 9039 3155 9063 3168 9088
TIME...MOT...LOC 1759Z 244DEG 7KT 3168 9065

$$

BANNAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:59 AM CDT, 2 hours earlier.

Area forecast discussion, Jun 25, 10:59 AM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1059 AM CDT WED JUN 25 2008

.UPDATE...ISOLATED CONVECTION WAS DEVELOP ACROSS THE SOUTHWESTERN
ZONES EARLY ALREADY. STILL LOOKS LIKE THE LINGERING BOUNDARY OVER THE
NORTHERN GULF WILL MOVE INLAND THROUGH THE DAY. IN THE MEANTIME...
LIGHT SOUTHERLY WINDS CONTINUE AROUND THE CWA...WITH DEWPOINTS NEAR
70 AT MOST SITES. LOOKING FOR TYPICAL DIURNAL ACTIVITY TO DEVELOP BY EARLY
AFTERNOON. SOUNDINGS SHOW GOOD LAPSE RATES FROM 850-700 MB. OF COURSE
MOISTURE IS BETTER SOUTH...BUT PW VALUES AROUND JAN WERE STILL ABOUT
1.5IN. WILL CONTINUE ISOLATED SEVERE WORDING IN THE HWO FOR THE
ENTIRE AREA...THERE WAS THE POTENTIAL FOR MICROBURST ACTIVITY IN ALL
QUADS...SLIGHTLY LOWER TO THE NORTHWEST WHERE MOISTURE MAY BE A
LITTLE LESS. WITH ALL OF THE SAID...DID NOT MAKE ANY ADJUSTMENTS TO
THE CURRENT FORECAST. ISOLATED TO SCATTERED POPS WERE GOOD. TEMPS
WERE OK.

&&

.AVIATION...ISOLATED THUNDERSTORMS WERE DEVELOPING AROUND THE AREA
EARLY...HEZ AND MAYBE TVR WILL SEE THE IMPACTS OVER THE NEXT HOUR OR
TWO. OTHERWISE...WILL MAINTAIN VCTS AT ALL SITES THROUGH THE EARLY
AFTERNOON. MAY HAVE TO ADJUST THE TIMING FOR POSSIBLE THUNDERSTORMS
AT EACH SITE. RIGHT NOW...HBG MAY SEE THUNDERSTORM ACTIVITY BY 18Z.
JAN MAY SEE A FEW SHOWERS IN THE AREA ALSO BY 18Z. FOR THE REST OF
THE AREA WILL MAINTAIN LATE AFTERNOON ACTIVITY...GENERALLY DEVELOPING
AROUND 21Z. BEYOND 03Z...MAY HOLD ON TO VCSH FOR LINGERING SHOWERS
THRU 6Z. WILL ALSO MAINTAIN PATCHY FOG FROM AROUND 9Z-12Z. THE
SCENARIO WILL LIKELY BE THE SAME FOR THURSDAY...WITH STORMS
DEVELOPING EARLY ACROSS THE SOUTH AND MOVING NORTH THROUGH THE
MORNING AND AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       92  70  89  70 /  45  35  59  21
MERIDIAN      92  67  88  67 /  31  35  62  27
VICKSBURG     93  68  88  71 /  48  32  56  16
HATTIESBURG   93  69  88  70 /  36  23  67  29
NATCHEZ       90  69  86  70 /  50  20  66  26
GREENVILLE    95  69  89  71 /  25  27  45  16
GREENWOOD     93  70  88  71 /  25  33  50  19

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

7
Hazardous weather outlook, Jun 25, 12:06 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1206 PM CDT WED JUN 25 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
261715-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
1206 PM CDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA THROUGH THIS EVENING. WIND GUSTS TO 60 MPH AND PENNY
SIZED HAIL WILL BE POSSIBLE. BRIEF DOWNPOURS LEADING TO PONDING OF
WATER ON ROADWAYS WILL BE LIKELY.

PLENTY OF MOISTURE AND AFTERNOON HEATING WILL INCREASE INSTABILITY
ACROSS THE REGION. WHEN COMBINED WITH DRIER AIR AND COOLER
TEMPERATURES ALOFT...DAMAGING WINDS AND HAIL MAY DEVELOP ACROSS THE
ARKLAMISS INTO THE EVENING. LOW LEVEL WINDS AND SEA BREEZE ACTIVITY
WILL LEAD TO CLUSTERS OF STORMS ACROSS THE SOUTH...INCREASING THE
POTENTIAL FOR SEVERE WIND GUSTS...MAINLY SOUTH OF INTERSTATE 20. MOST
OF THE ACTIVITY SHOULD DIMINISH ACROSS THE REGION AFTER SUNSET WITH
THE LOSS OF AFTERNOON HEATING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING.
ACTIVATION IS OTHERWISE NOT ANTICIPATED THROUGH NEXT TUESDAY JULY 1.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 25, 11:10 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1110 AM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             5 S ROXIE               31.43N 91.07W
06/24/2008  E0.25 INCH       FRANKLIN           MS   PUBLIC

            REPORTED AT THE RESIDENCE OF AN EMPLOYEE OF ROXIE CITY
            HALL

&&

EC
Special weather statement, Jun 25, 11:12 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1112 AM CDT WED JUN 25 2008

LAZ025-251640-
TENSAS LA-
1112 AM CDT WED JUN 25 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 8 MILES SOUTHWEST OF LAKE BRUIN AT
1112 AM CDT...MOVING EAST AT 10 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY.

EEC
Local storm report, Jun 25, 11:19 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1119 AM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     9 WNW ROXIE             31.55N 91.21W
06/24/2008  U0.00 MPH        ADAMS              MS   PUBLIC

            A TREE WAS REPORTED DOWN ACROSS OLD HIGHWAY 84 IN THE
            CRANFIELD COMMUNITY...REPORTED BY HOBO FORK GROCERY.

&&

EC
Local storm report, Jun 25, 11:24 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1124 AM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             2 N BROOKHAVEN          31.61N 90.45W
06/24/2008  E1.00 INCH       LINCOLN            MS   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED AT INTERSECTION OF NEW SIGHT
            ROAD AND HWY 51.

0550 PM     HAIL             2 SSE FAYETTE           31.68N 91.05W
06/24/2008  E1.00 INCH       JEFFERSON          MS   PUBLIC

            REPORTED BY GROCERY NEAR INTERSECTION OF HWYS 28 AND 33

0610 PM     TSTM WND DMG     ALCORN                  31.88N 91.14W
06/24/2008                   CLAIBORNE          MS   LAW ENFORCEMENT

            TREES DOWN HWY 552 IN CLAIBORNE COUNTY

0622 PM     HAIL             5 SW HAZLEHURST         31.81N 90.45W
06/24/2008  E0.25 INCH       COPIAH             MS   EMERGENCY MNGR

0622 PM     TSTM WND DMG     5 SW HAZLEHURST         31.81N 90.45W
06/24/2008                   COPIAH             MS   EMERGENCY MNGR

            A FEW TREES DOWN 5 MILES SOUTHWEST OF HAZLEHURST.

0630 PM     TSTM WND GST     9 WNW ROXIE             31.55N 91.21W
06/24/2008  U0.00 MPH        ADAMS              MS   PUBLIC

            A TREE WAS REPORTED DOWN ACROSS OLD HIGHWAY 84 IN THE
            CRANFIELD COMMUNITY...REPORTED BY HOBO FORK GROCERY.

0640 PM     TSTM WND DMG     3 NNE BROWNSVILLE       32.49N 90.42W
06/24/2008                   HINDS              MS   TRAINED SPOTTER

            TREE DOWN ON POWERLINES. ALSO HAD 1/2 INCH DIAMETER HAIL.
            PEA SIZED HAIL FELL IN THE BROWNSVILLE COMMUNITY.

0647 PM     TSTM WND DMG     2 N BROWNSVILLE         32.48N 90.44W
06/24/2008                   HINDS              MS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN THE JOHNSON LINE ROAD AND TROTTER
            ROAD AREA.

0700 PM     TSTM WND DMG     5 S ROXIE               31.43N 91.07W
06/24/2008                   FRANKLIN           MS   PUBLIC

            LARGE LIMBS WERE BLOWN DOWN AND POWER WAS OUT FOR ALMOST
            FIVE HOURS AT THE RESIDENCE OF AN EMPLOYEE OF ROXIE CITY
            HALL.

0700 PM     HAIL             5 S ROXIE               31.43N 91.07W
06/24/2008  E0.25 INCH       FRANKLIN           MS   PUBLIC

            REPORTED AT THE RESIDENCE OF AN EMPLOYEE OF ROXIE CITY
            HALL

0715 PM     TSTM WND DMG     5 N UTICA               32.18N 90.62W
06/24/2008                   HINDS              MS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN THE OLD HWY 3 AND OLD PORT GIBSON
            ROAD AREA...NEAR HWY 27.

0730 PM     HAIL             MACEDONIA               31.38N 89.17W
06/24/2008  E0.25 INCH       FORREST            MS   EMERGENCY MNGR

            PEA SIZED HAIL AND A HOUSE STRUCK BY LIGHTNING.

0800 PM     TSTM WND DMG     BOVINA                  32.35N 90.73W
06/24/2008                   WARREN             MS   TRAINED SPOTTER

            POWERLINES AND NUMEROUS LIMBS DOWN. MUCH OF THE IMMEDIATE
            AREA WITHOUT POWER.

0820 PM     TSTM WND DMG     TCHULA                  33.18N 90.22W
06/24/2008                   HOLMES             MS   LAW ENFORCEMENT

            A COUPLE TREES AND POWER LINES WERE BLOWN DOWN IN TOWN.

&&

EC
Special weather statement, Jun 25, 11:35 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1135 AM CDT WED JUN 25 2008

MSZ061-251705-
FRANKLIN MS-
1135 AM CDT WED JUN 25 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF LITTLE SPRINGS AT
1135 AM CDT...MOVING NORTH AT 17 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN FRANKLIN COUNTY SHOULD MONITOR THIS STORM CLOSELY.

EEC
Special weather statement, Jun 25, 11:44 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1144 AM CDT WED JUN 25 2008

LAZ025-MSZ047-053-251725-
TENSAS LA-CLAIBORNE MS-WARREN MS-
1144 AM CDT WED JUN 25 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF LAKE BRUIN AT 1144 AM
CDT...MOVING EAST AT 13 MPH. THIS STORM WILL MOVE INTO EXTREME
SOUTHWEST WARREN AND NORTHWEST CLAIBORNE COUNTIES.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CLAIBORNE...TENSAS AND WARREN COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

EEC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:07 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson53 min
Jun 24, 7:15 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren45 min
Jun 24, 7:19 PM CDTSevere Thunderstorm WarningJANForrest, Jones41 min
Jun 24, 7:50 PM CDTSevere Thunderstorm WarningJANHinds, Warren55 min
Jun 24, 7:56 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren49 min
Jun 24, 8:19 PM CDTSevere Thunderstorm WarningJANHolmes41 min
Jun 24, 8:25 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren31 min
Jun 24, 8:31 PM CDTSevere Thunderstorm WarningJANIssaquena59 min
Jun 25, 11:47 AM CDTSevere Thunderstorm WarningJANLawrence28 min
Jun 25, 12:03 PM CDTSevere Thunderstorm WarningJANJefferson27 min
Jun 25, 12:16 PM CDTSevere Thunderstorm WarningJANWarren21 min
Jun 25, 12:24 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson39 min
Jun 25, 12:34 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln26 min
Jun 25, 12:51 PM CDTSevere Thunderstorm WarningJANClaiborne39 min
Jun 25, 12:58 PM CDTSevere Thunderstorm WarningJANForrest32 min
Jun 25, 1:16 PM CDTSevere Thunderstorm WarningJANLincoln29 min
Jun 25, 1:21 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds54 min
Jun 25, 1:22 PM CDTSevere Thunderstorm WarningJANAdams23 min
Jun 25, 1:29 PM CDTSevere Thunderstorm WarningJANCopiah46 min
Jun 25, 1:32 PM CDTSevere Thunderstorm WarningJANHinds, Warren43 min
Jun 25, 1:40 PM CDTSevere Thunderstorm WarningJANForrest, Lamar50 min
Jun 25, 1:51 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson39 min
Jun 25, 1:54 PM CDTSevere Thunderstorm WarningJANHinds51 min
Jun 25, 2:03 PM CDTSevere Thunderstorm WarningJANHinds, Rankin42 min
Jun 25, 2:12 PM CDTSevere Thunderstorm WarningJANLamar, Marion48 min
Jun 25, 2:25 PM CDTSevere Thunderstorm WarningJANSimpson50 min
Jun 25, 2:34 PM CDTSevere Thunderstorm WarningJANIssaquena13 min
Jun 25, 2:41 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin26 min
Jun 25, 2:42 PM CDTSevere Thunderstorm WarningJANMarion18 min
Jun 25, 2:58 PM CDTSevere Thunderstorm WarningJANHinds, Madison28 min
Jun 25, 3:01 PM CDTSevere Thunderstorm WarningJANSimpson, Smith44 min
Jun 25, 3:03 PM CDTSevere Thunderstorm WarningJANMadison42 min
Jun 25, 3:05 PM CDTSevere Thunderstorm WarningJANCovington25 min
Jun 25, 3:10 PM CDTSevere Thunderstorm WarningJANRankin, Scott27 min
Jun 25, 3:18 PM CDTSevere Thunderstorm WarningJANSmith27 min
Jun 25, 3:34 PM CDTSevere Thunderstorm WarningJANMadison40 min
Jun 25, 3:40 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott50 min
Jun 25, 3:40 PM CDTSevere Thunderstorm WarningJANAdams65 min
Jun 25, 3:42 PM CDTSevere Thunderstorm WarningJANJasper, Smith16 min
Jun 25, 3:42 PM CDTSevere Thunderstorm WarningJANOktibbeha, Winston48 min
Jun 25, 3:53 PM CDTSevere Thunderstorm WarningJANLauderdale52 min
Jun 25, 4:24 PM CDTSevere Thunderstorm WarningJANWebster14 min
Jun 25, 5:35 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee15 min
Jun 25, 6:41 PM CDTSevere Thunderstorm WarningJANBolivar49 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.